# SDR ABXA9500551

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Fs 125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03, SB 56-11, REV 3, FOUND CRACKED DOUBLER AROUND RIGHT CLEARVIEW WINDOW FRAME UPPER AFT CORNER.  REPAIRED BY REPLACING DOUBLER IAW DC-9 SRM 51-30-2 AND 51-30-1.
